# SDR AALA201709259018

- Difficulty date: September 23, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 14,191 hours, 5,767 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Part number: D5211001000000
- Condition: Loose
- Location: R3 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARMING LEVER ON THE R3 DOOR IS LOOSE. INSTALLED THE DOOR LEVER IAW AMM.
